A 34-year-old female asked about a male:
Side effect of tiredness with the new medicine right now he is asleep what should i do medicine intuniv for adhd?
1 doctor answer • 1 doctor weighed in
General Practice 28 years experience
Tell the Doctor: Medication reactions need to be communicated to the prescribing doctor so that any changes or adjustments that need to be made can happen appropriately.
4.3k viewsAnswered >2 years ago
Last updated Apr 3, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.